# SDR K45A042011

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N503BG
- Make and model: Cessna 550
- Aircraft serial: 5500414
- Aircraft time: 13,689 hours, 12,403 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PAS55112854
- Part serial: 3007
- Condition: Cracked
- Location: Zone 200
- Part time: 3,055 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 49 INSPECTION, CRACKS AT HOLES NR 5 AND 6 WERE FOUND IN COPILOT'S OUTER SIDE WINDOW. THESE EXCEED ALLOWABLE LIMITS IAW THE MFG.  WINDOW WILL BE REPLACED IAW MM.
